What is Acetaminophen Overdose?

Acetaminophen overdose occurs when excessive amounts of acetaminophen are ingested, and it can be fatal. Symptoms include abdominal pain, diarrhea, jaundice, nausea, vomiting, and convulsions.

The first step for suspected acetaminophen overdose should be to call the National Poison Control Center or emergency services. Early treatment can prevent liver failure. Mucolytics can be given to prevent or treat liver damage.

Popular Acetaminophen Overdose Drugs

Popularity Drug Name Drug Class Price
Mucolytics 19 See Prices
Mucolytics 42 See Prices
see all 2 drugs

Note: Popularity is based on total prescriptions for the brand and generic versions of each drug, regardless of the condition being treated. Some drugs are prescribed for multiple conditions.

Acetaminophen Overdose Drug Classes

Copyright ©2016 GoodRx, Inc.

GoodRx is not sponsored by or affiliated with any of the pharmacies identified in its price comparisons. All trademarks, brands, logos and copyright images are property of their respective owners and rights holders and are used solely to represent the products of these rights holders. This information is for informational purposes only and is not meant to be a substitute for professional medical advice, diagnosis or treatment. GoodRx is not offering advice, recommending or endorsing any specific prescription drug, pharmacy or other information on the site. GoodRx provides no warranty for any of the pricing data or other information. Please seek medical advice before starting, changing or terminating any medical treatment.